Journal of Integral Equations and Applications

Some Volterra-Type Fractional Integro-Differential Equations with a Multivariable Confluent Hypergeometric Function as Their Kernel

H.M. Srivastava and R.K. Saxena

Full-text: Open access

Article information

Source
J. Integral Equations Applications, Volume 17, Number 2 (2005), 199-217.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.jiea/1181075324

Digital Object Identifier
doi:10.1216/jiea/1181075324

Mathematical Reviews number (MathSciNet)
MR2182190

Zentralblatt MATH identifier
1086.45002

Subjects
Primary: 33C65: Appell, Horn and Lauricella functions 45J05: Integro-ordinary differential equations [See also 34K05, 34K30, 47G20]
Secondary: 26A33: Fractional derivatives and integrals

Keywords
Integro-differential equation FEL (free electron laser) confluent hypergeometric functions Cauchy-type and Cauchy problems Fox-Wright functions Mittag-Leffler functions Lauricella functions Volterra integral equations Laplace transforms fractional calculus integral addition formulas Mellin-Barnes contour integrals

Citation

Srivastava, H.M.; Saxena, R.K. Some Volterra-Type Fractional Integro-Differential Equations with a Multivariable Confluent Hypergeometric Function as Their Kernel. J. Integral Equations Applications 17 (2005), no. 2, 199--217. doi:10.1216/jiea/1181075324. https://projecteuclid.org/euclid.jiea/1181075324


Export citation